# SDR UPS07449452

- Difficulty date: February 11, 2007
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 20353
- Aircraft time: 90,184 hours, 22,066 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Cracked
- Location: Bs 780
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LEFT BS 780 FRAME TENSION TIE ATTACHMENT AT FASTENER HOLE NR 7 CRACK AT AFT CHANNEL RUNNING UPPER APPROX .0625 INCH IN LENGTH.  M/D BS 780 LT FRAME ATTACH TENSION TIE AFT CHANNEL REPAIRED AS PER RS R53-25-35745.  CONTINUE INSPECTION IS REQUIRED AS PER RS R53-25-35745 AND UPS EO B747-5310-26128.
